MENU

You are here

Publications

Export 107 results:
Filters: First Letter Of Title is R  [Clear All Filters]
2021
Karatzas EN, Nonino M, Ballarin F, Rozza G. A Reduced Order Cut Finite Element method for geometrically parametrized steady and unsteady Navier–Stokes problems. Computer & Mathematics With Applications [Internet]. 2021 . Available from: https://www.sciencedirect.com/science/article/pii/S0898122121002790
Strazzullo M, Zainib Z, Ballarin F, Rozza G. Reduced Order Methods for Parametrized Non-linear and Time Dependent Optimal Flow Control Problems, Towards Applications in Biomedical and Environmental Sciences. In: Vermolen FJ, Vuik C Numerical Mathematics and Advanced Applications ENUMATH 2019. Numerical Mathematics and Advanced Applications ENUMATH 2019. Cham: Springer International Publishing; 2021. Available from: https://www.springerprofessional.de/en/reduced-order-methods-for-parametrized-non-linear-and-time-depen/19122676
Strazzullo M, Zainib Z, Ballarin F, Rozza G. Reduced Order Methods for Parametrized Non-linear and Time Dependent Optimal Flow Control Problems, Towards Applications in Biomedical and Environmental Sciences. In: Numerical Mathematics and Advanced Applications ENUMATH 2019. Vol. 139. Numerical Mathematics and Advanced Applications ENUMATH 2019. Springer; 2021. pp. 841–850. Available from: https://arxiv.org/abs/1912.07886
Star K, Sanderse B, Stabile G, Rozza G, Degroote J. Reduced order models for the incompressible Navier-Stokes equations on collocated grids using a `discretize-then-project' approach. International Journal for Numerical Methods in Fluids [Internet]. 2021 ;93:2694–2722. Available from: https://doi.org/10.1002/fld.4994
2020
Hess M, Quaini A, Rozza G. Reduced Basis Model Order Reduction for Navier-Stokes equations in domains with walls of varying curvature. International Journal of Computational Fluid Dynamics [Internet]. 2020 ;34:119-126. Available from: https://arxiv.org/abs/1901.03708
Hess M, Quaini A, Rozza G. Reduced basis model order reduction for Navier–Stokes equations in domains with walls of varying curvature. International Journal of Computational Fluid Dynamics [Internet]. 2020 ;34:119-126. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85085233294&doi=10.1080%2f10618562.2019.1645328&partnerID=40&md5=e2ed8f24c66376cdc8b5485aa400efb0
Karatzas EN, Stabile G, Atallah N, Scovazzi G, Rozza G. A Reduced Order Approach for the Embedded Shifted Boundary FEM and a Heat Exchange System on Parametrized Geometries. In: Fehr J, Haasdonk B IUTAM Symposium on Model Order Reduction of Coupled Systems, Stuttgart, Germany, May 22–25, 2018. IUTAM Symposium on Model Order Reduction of Coupled Systems, Stuttgart, Germany, May 22–25, 2018. Springer International Publishing; 2020. Available from: https://arxiv.org/abs/1807.07753
Garotta F, Demo N, Tezzele M, Carraturo M, Reali A, Rozza G. Reduced order isogeometric analysis approach for pdes in parametrized domains. Lecture Notes in Computational Science and Engineering [Internet]. 2020 ;137:153-170. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85089615035&doi=10.1007%2f978-3-030-48721-8_7&partnerID=40&md5=7b15836ae65fa28dcfe8733788d7730c
Zainib Z, Ballarin F, Fremes SE, Triverio P, Jiménez-Juan L, Rozza G. Reduced order methods for parametric optimal flow control in coronary bypass grafts, toward patient-specific data assimilation. International Journal for Numerical Methods in Biomedical EngineeringInternational Journal for Numerical Methods in Biomedical EngineeringInt J Numer Meth Biomed Engng [Internet]. 2020 ;n/a(n/a):e3367. Available from: https://onlinelibrary.wiley.com/doi/10.1002/cnm.3367?af=R
Pichi F, Quaini A, Rozza G. A reduced order modeling technique to study bifurcating phenomena: Application to the gross-pitaevskii equation. SIAM Journal on Scientific Computing [Internet]. 2020 . Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85096768803&doi=10.1137%2f20M1313106&partnerID=40&md5=47d6012d10854c2f9a04b9737f870592
Pichi F, Quaini A, Rozza G. A Reduced Order technique to study bifurcating phenomena: application to the Gross-Pitaevskii equation. SIAM Journal on Scientific Computing [Internet]. 2020 . Available from: https://arxiv.org/abs/1907.07082
Karatzas EN, Stabile G, Nouveau L, Scovazzi G, Rozza G. A reduced-order shifted boundary method for parametrized incompressible Navier–Stokes equations. Computer Methods in Applied Mechanics and Engineering [Internet]. 2020 ;370. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85087886522&doi=10.1016%2fj.cma.2020.113273&partnerID=40&md5=d864e4808190b682ecb1c8b27cda72d8
2019
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Karatzas EN, Stabile G, Nouveau L, Scovazzi G, Rozza G. A reduced basis approach for PDEs on parametrized geometries based on the shifted boundary finite element method and application to a Stokes flow. Computer Methods in Applied Mechanics and Engineering [Internet]. 2019 ;347:568-587. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060107322&doi=10.1016%2fj.cma.2018.12.040&partnerID=40&md5=1a3234f0cb000c91494d946428f8ebef
Pichi F, Rozza G. Reduced Basis Approaches for Parametrized Bifurcation Problems held by Non-linear Von Kármán Equations. Journal of Scientific Computing [Internet]. 2019 ;81:112-135. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068973907&doi=10.1007%2fs10915-019-01003-3&partnerID=40&md5=a09af83ce45183d6965cdb79d87a919b
Pichi F, Rozza G. Reduced basis approaches for parametrized bifurcation problems held by non-linear Von Kármán equations. [Internet]. 2019 ;81:112–135. Available from: https://arxiv.org/abs/1804.02014
Stabile G, Ballarin F, Zuccarino G, Rozza G. A reduced order variational multiscale approach for turbulent flows. Advances in Computational Mathematics [Internet]. 2019 ;45:2349-2368. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068076665&doi=10.1007%2fs10444-019-09712-x&partnerID=40&md5=af0142e6d13bbc2e88c6f31750aef6ad
Franzoi L, Maspero A. Reducibility for a fast-driven linear Klein–Gordon equation. [Internet]. 2019 ;198(4):1407 - 1439. Available from: https://doi.org/10.1007/s10231-019-00823-2
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
De Philippis G, Hirsch J, Vescovo G. Regularity of minimizers for a model of charged droplets. 2019 .
Bellettini G, Elshorbagy A, Paolini M, Scala R. On the relaxed area of the graph of discontinuous maps from the plane to the plane taking three values with no symmetry assumptions. Annali di Matematica Pura ed Applicata (1923 -) [Internet]. 2019 . Available from: https://doi.org/10.1007/s10231-019-00887-0

Pages

Sign in